# SDR SWAA2024073005544

- Difficulty date: June 25, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CARGO COMPARTMENT BILGE SKIN PREVIOUS DOUBLER REPAIR @ S-26R STA 807+5' MKD DOT<[01] ACCOMPLISHED REPAIR PER EA -24-153-01888 AT AFT CARGO COMPARTMENT BILGE STR 26R STA 807'+5'.;[02] VERIFIED STEP 1; 2 TREAT AND PRIME C/W ON EA 24-153-01880-WIP1 AUDIT C/W REF MPM 52.02.02
